# SDR VNAA20251110004

- Difficulty date: September 25, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15375
- Aircraft time: 20,436 hours, 15,902 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LUG BORE OF L1, L2, L3, L5 AND L6 OF CENTER HINGE FITTINGS AND OUTB HINGE FITTINGS UPPR/LWR OF LEFT AILERON. LUGS WERE CLEANED PER CRJ-900: SRM: 51-26-00-001-001-A01 AND REPAIRED  PER REO: 670-57-61-237 REV - AND PER REO 690-57-61-454 REV -.
